# SDR AMWA0828013A

- Difficulty date: October 2, 2007
- Submitted: October 5, 2007
- Operation: Air carrier
- Aircraft: N176YV
- Make and model: Beech 1900D
- Aircraft serial: UE176
- Aircraft time: 26,646 hours, 37,370 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 1181100152
- Condition: Damaged
- Location: Rt Wing
- Part time: 26,646 hours, 37,370 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT UPPER WING SKIN BETWEEN WS117.5 AND WS133 HAD NUMEROUS ELONGATED HOLES FROM OVERSIZED RIVETS. REPAIRED IAW REPORT NR 6878-1 REV IR.
